# SDR AALA202402096752

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 64,168 hours, 37,717 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Relay
- Part number: UNKNOWN
- Condition: Defective
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WS GROUNDED: DOOR SLIDE 1R WILL NOT INDICATE ARMED. MAINTENANCE REPLACED POWER SUPPLY SWITCH OVER RELAY PER AMM 52-73-01 AND ACCOMPLISHED A SATISFACTORY OPEATIONAL CHECK.
